# SDR HEEA093483

- Difficulty date: January 25, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 14,476 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005250
- Part serial: 15086
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT HEARD A BUMP, THE AIRCRAFT YAWED, NR 1 ENGINE OUT LIGHT CAME ON, MAST CAUTION LIGHT CAME ON, ENGINE CHIP LIGHT CAME ON, AND ALL GAUGES WENT TO ZERO ON THE NR 1 ENGINE. CONTINUED FLIGHT AND LANDED AT AIRPORT.
